# SDR UALA2011042902091

- Difficulty date: April 29, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 62,641 hours, 11,468 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MOUNT FLUID LEAK FOUND ON WALKAROUND.  REPLACED HYD SUPPLY LINE ELBOW AT RIGHT ENGINE PYLON EDP CASE DRAIN MODULE.  LEAK CHECK NORMAL, RIGHT SYSTEM SERVICED TO FULL.
